| Model Number |
60005 |
| Medical Device Problem Codes |
Optical Decentration (1360); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
08/09/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a bilaterally implanted patient's light adjustable lens (lal, sn (b)(6), +16.5d) was explanted from the right eye due to the patient's dissatisfaction with their vision and a new lal (sn (b)(6), +16.5d) implanted as a replacement.Rxsight's first awareness of this event was on 08/09/2024.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
Additional data: d9, h3, h6.The lal was cut into multiple pieces during explantation.Only a visual inspection of the returned lal pieces was completed; no device problem found.No additional evaluation could be performed due to the condition of the lens.Additionally, the surgeon stated that during the explantation procedure he noted the lal optic was not completely covered by the capsular rhexis by about 3-4 clock hours.The surgeon suspected there was subtle optic tilt that was affecting the patient's quality of vision.Manufacturer reference: (b)(4).